# SDR FDEA202410181541

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 38,530 hours, 21,677 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53275344200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - CROSSBEAM LOWER SURFACE FR59 Y953-Y1456 CORRODED. COMPLIED WITH EA: 6-5310-T0381123 P1. TITLE: FUSELAGE - MAINFRAME - CORROSION ON MDCC   FR59 CROSSBEAM LOWER FLANGE. REPAIRED THE MAIN DECK CARGO CORRODED CROSSBEAM   AT FR59 BETWEEN Y953 AND Y1456. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX   GMM6-2-100. SEE WRI 53107204 FOR WORK DETAILS.
